# SDR CALA2009082400477

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD CENTER WALL SUPPORT CORRODED AT STATION 500I.  INSTALLED NEW RAIL ASSEMBLY REF SRM 51-40-02.
